It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High & Low Blood Pressure Board Index
Pages: 1 Showing 1 - 20 of 23 for swollen legs and hands. (0.018 seconds)


... Diovan and havent had that problem. I was on Amloc which wasnt working and that made my legs and ankles swell terribly!!!! ... (16 replies)
... just that it is happening. Besides confirming the presence of an inflammatory process, this test is used to predict future heart problems, check disease progress and to monitor the effectiveness of treatments. ... (16 replies)
... I got swelling in the hands, feet, & knees from a drug induced Lupus reaction. The drug was Cozaar. It took months for the swelling to leave. Fam (16 replies)

... I didnt gain weight until i was put on BP medication either, but my doctor and cardio both denied that the medication could cause weight gain. My med is pretty much the same as yours. Whatever caused it, I got it off. ... (16 replies)
... I have mytral valve regurgitation - so they say - and they seem to dish out Diovan HCT for that particular issue -I have always had water retention but at the end of the day after sitting at a desk for 9 hours - not in the morning - so I have always needed extra fluid removal so to speak - and it runs in the family.I will re-iterate - I did not start to gain weight until he... (16 replies)
... P.S. Have your doctor check the CRP and ESR levels if you suspect an inflammatory process in progress. That way you'll know for sure. ... (16 replies)
... I have heard menopause can do that. I think the only thing you can d is try and exercise more and watch your calories (16 replies)
... Good luck with that! I hope you'll start seeing less swelling and lose some of those excess "liquid" pounds. Unfortunately, weight gain is a common side effect of many prescription drugs. ... (16 replies)
... well my doctor didn't say it was because of the medication but she didn't say it wasn't either - she's doing the minimum amount of blood work I can afford and changed me from Diovan to something that starts with a C - oi - I dropped it off at Walmart - ha! Anyway - they're all saying that caffeine has a lot to do with holding onto water so we'll see what happens with new... (16 replies)
... I've been taking the furosemide along with the Diovan HCT for I'm thinking around 4 years and That is exactly when I started gaining the weight back - I stopped taking everything for a few weeks and lost some weight but I had to start taking it again because I had horrible headaches and my bloodpressure - according to my little cuff at home - was incredibly high! SO - I will... (16 replies)
... You know what they say about hormones, menopause and weight gain. Have you discussed the weight gain with your doctor? ... (16 replies)
... on waking and even thru out the day although they would level out at times. BUT I heard that these medications, especially Diovan HCT affects thyroid testing.... ... (16 replies)
... I have been dealing with similar issues. I can gain a lot of weight in several hours, then lose it just as fast. Metabolic and endocrine disorders can also result in sudden weight gain. ... (16 replies)
... it goes on and on... ... (16 replies)
... Both of my Dr's say that my 20lb weight gain since I started b/p meds (6yrs ago) can be partly attributed to the medication. I'm finally starting to show some results from my endless efforts to lose weight. Fam (16 replies)
... at the moment I have no insurance layed off since May -- are they expensive tests to run (16 replies)
... there was one different thing - the doctor put me on Armour thyroid med but took me off it right away when I told her what was going on - I am 1 year in menopause -but this weight gain was in a week!!! the 10 pounds anyway - I've been fighting to get 70 pounds off now for a very long time - the other water pill is furosemide 40 - they had me on potassium but that made me... (16 replies)
Low BP questions
May 22, 2007
... When I joined a gym they took my pressure reading and it was normal.. ... (17 replies)
... I will wait as you say. I am just a little confused because when my primary doctor did check my pressure she checked lying down, standing, as well as sitting and was concerned that it was different in all cases. She said the meds were making me sick. ... (11 replies)
... parently, the Dr. doesn't realize the effective that Clonidine has on a patient's thinking abilities plus the stress involved puts everyone on the road at risk. And he was giving me twice the dose that I had taken before when my hypertension first started. ... (10 replies)




Pages: 1

All times are GMT -7. The time now is 06:42 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!